The quasi-stationary Maxwell equations as singular limit of the complete equations: The quasi-linear case

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)

Abstract

The quasi-stationary Maxwell equations are considered as the time-singular limit of the complete equations at the vanishing of the dielectric constant. Uniformly stable solutions of the complete equations are constructed, and their convergence to a solution of the quasi-stationary equations is proved and estimated.

Original languageEnglish
Pages (from-to)251-274
Number of pages24
JournalJournal of Mathematical Analysis and Applications
Volume102
Issue number1
DOIs
Publication statusPublished - Jan 1 1984

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'The quasi-stationary Maxwell equations as singular limit of the complete equations: The quasi-linear case'. Together they form a unique fingerprint.

Cite this